# SDR DXTA2025091804990

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 2,386 hours, 1,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS OUT OF ALIGNMENT FOUND THE FORWARD DOOR BUMPER MAKING CONTACT WITH THE DOOR WHEN CLOSING REMOVE 3 SHIMS BEHIND 4 DOOR BUMPER TO GET CLEARANCE WHEN DOOR IS CLOSING AGAIN CHECK TO MAKE SURE THE DOOR LATCHED AND UNLATCHED EASILY FOUND IT TO BE BINDING A LITTLE AGAIN ADJUSTED THE DOOR LATCH STRIKERS UNTIL THE DOOR LATCH AND UNLATCHED EASILY IN REFERENCE TO CESSNA 700 AMM 52-10-00 COMPLIED WITH PRESSURIZATION AND CABIN DOOR LEAK CHECK IN REFERENCE TO E700AM213000 LEAK CHECK GOOD NO FURTHER DISCREPANCIES NOTED. INSTALL NEW CUSTOMER SUPPLIED CABIN DOOR SOLENOID ALL LEAK CHECKS AND OPERATIONAL CHECKS OF MAIN ENTRY DOOR COMPLETE WITH NO DEFECTS NOTED AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION ALL WORK PERFORMED IN ACCORDANCE WITH CE700 AMM 52-10-00
